Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 1, Pages 131-145
http://dx.doi.org/10.1155/S016117129922131X

Asymptotic behavior of solutions of the damped Boussinesq equation in two space dimensions

Departamento de Matematicas, Escuela Colombiana de Ingenieria A. A., Santafe de Bogota 14520, Colombia

Received 15 March 1997; Revised 25 April 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir V. Varlamov, “Asymptotic behavior of solutions of the damped Boussinesq equation in two space dimensions,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 131-145, 1999. https://doi.org/10.1155/S016117129922131X.